# SDR AALA20170317005

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 24,991 hours, 9,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CENTER WING REAR SPAR RIGHT VERTICAL PRESSURE DECK WEB CRACKED AT FUSELAGE STATION 663, RBL 31.83 TO RBL 40.  REPAIRED IAW SRM 57-10-10-2R-3.
